# SDR AALA201908289023

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 101,421 hours, 16,450 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Part number: MS29513153
- Condition: Leaking
- Location: Fuel Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER BOARDING, CAPT WAS NOTIFYING A/C HAS UNCONTROLLED FUEL PUMPING OVERBOARD,  CAPT WAS ADVISED TO DEPLAIN/EVACUATE A/C SUCCESSFULL EVACUATED FROM DOOR 2L. MAINTENANCE REMOVED & REPLACED IMBOARD REFUELING POPPET ASSEMBLY O-RING IAW AMM 28-21-01, NO LEAKS NOTED IAW AMM 28-21-01.
